# SDR ASAA0380227

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 3924827511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND SHEAR TIE CORRODED.  REMOVED CORROSION.  FABRICATED AND INSTALLED REPAIR SPLICE PER SRM.  (M)
